Some applications of Saalschütz's theorem
Rendiconti del Seminario Matematico della Università di Padova, Tome 44 (1970), pp. 91-95.
@article{RSMUP_1970__44__91_0,
     author = {Carlitz, L.},
     title = {Some applications of {Saalsch\"utz's} theorem},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {91--95},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     zbl = {0235.33001},
     mrnumber = {298064},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1970__44__91_0/}
}
TY  - JOUR
AU  - Carlitz, L.
TI  - Some applications of Saalschütz's theorem
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1970
DA  - 1970///
SP  - 91
EP  - 95
VL  - 44
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1970__44__91_0/
UR  - https://zbmath.org/?q=an%3A0235.33001
UR  - https://www.ams.org/mathscinet-getitem?mr=298064
LA  - en
ID  - RSMUP_1970__44__91_0
ER  - 
Carlitz, L. Some applications of Saalschütz's theorem. Rendiconti del Seminario Matematico della Università di Padova, Tome 44 (1970), pp. 91-95. http://archive.numdam.org/item/RSMUP_1970__44__91_0/

[1] Bailey, V.N.: Generalized hypergeometric series, Cambridge, 1935. | Zbl 0011.02303

[2] Carlitz, L.: Some hypergeometric congruences, Portugaliae Mathematica, vol. 12 (1953), pp. 119-128. | Zbl 0052.03804

[3] Riordan, J.: Combinatorial Identities, New York, 1968. | Zbl 0194.00502